Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("ALGORITHME POLYNOMIAL")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 615

  • Page / 25

Export

Selection :

  • and

WIELOMIANOWE I PSEUDOWIELOMIANOWE ALGORYTMY ROZWIAZYWANIA PROBLEMOW KOMBINATORYCZNYCH = ALGORITHMES POLYNOMIAUX ET PSEUDOPOLYNOMIAUX POUR RESOUDRE DES PROBLEMES COMBINATOIRESBLAZEWICZ J.1980; ARCH. AUTOM. TELEMECH.; ISSN 0004-072X; POL; DA. 1980; VOL. 25; NO 3; PP. 355-366; ABS. RUS/ENG; BIBL. 14 REF.Article

POLYNOMIAL ALGORITHM TO RECOGNIZE A MEYNIEL GRAPH = ALGORITHME POLYNOMIAL POUR RECONNAITRE UN GRAPHE DE MEYNIELBURLET M; FONLUPT J.1982; ; FRA; GRENOBLE: I.M.A.G.; DA. 1982; IMAG/RR-303; 35 P.; 30 CM; ABS. FRE; BIBL. 14 REF.;[RAPP. RECH.-LAB. INF. MATH. APPL. GRENOBLE; VOL. RR 303]Report

ALGEBRAIC EPSILON K-ASSIGNMENT PROBLEMSGRYGIEL G.1981; CONTROL CYBERN.; ISSN 0324-8569; POL; DA. 1981; VOL. 10; NO 3-4; PP. 155-165; ABS. POL/RUS; BIBL. 8 REF.Article

POLYNOMIAL ALGORITHMS FOR A CLASS OF LINEAR PROGRAMSMAURRAS JF; TRUEMPER K; AKGUEL M et al.1981; MATH. PROGRAM.; ISSN 0025-5610; NLD; DA. 1981; VOL. 21; NO 2; PP. 121-136; BIBL. 17 REF.Article

A POLYNOMIAL ALGORITHM FOR INTEGER PROGRAMMING CORVERING PROBLEMS SATISFYING THE INTEGER ROUND-UP PROPERTYORLIN JB.1982; MATH. PROGRAM.; ISSN 0025-5610; NLD; DA. 1982; VOL. 22; NO 2; PP. 231-235; BIBL. 2 REF.Article

THE WEIGHTED EUCLIDEAN 1-CENTER PROBLEM = LE PROBLEME A UN CENTRE EUCLIDIEN PONDERECHANDRASEKARAN R.1982; OPER. RES. LETT.; ISSN 507679; NLD; DA. 1982; VOL. 1; NO 3; PP. 111-112; BIBL. 6 REF.Article

LOCATING CENTERS ON A TREE WITH DISCONTINUOUS SUPPLY AND DEMAND REGIONS = LOCALISATION DES CENTRES SUR UN ARBRE AVEC DES REGIONS D'OFFRE ET DE DEMANDE DISCONTINUESTAMIR A; ZEMEL E.1982; MATH. OPER. RES.; ISSN 0364-765X; USA; DA. 1982; VOL. 7; NO 2; PP. 183-197; BIBL. 9 REF.Article

POLYNOMIAL ALGORITHMS FOR TOTALLY DUAL INTEGRAL SYSTEMS AND EXTENSIONSCHANDRASEKARAN R.1981; NORTH HOLL. MATH. STUD.; ISSN 0304-0208; NLD; DA. 1981; VOL. 59; PP. 39-51; BIBL. 5 REF.Conference Paper

POLYNOMIAL ALGORITHMS FOR COMPUTING THE SMITH AND HERMITE NORMAL FORMS OF AN INTEGER MATRIXRAVINDRAM KANNAN; ACHIM BACHEM.1979; S.I.A.M. J. COMPUTG; USA; DA. 1979; VOL. 8; NO 4; PP. 499-507; BIBL. 17 REF.Article

MINIMAL COST-RELIABILITY RATIO SPANNING TREECHANDRASEKARAN R; ANEJA YP; NAIR KPK et al.1981; NORTH HOLL. MATH. STUD.; ISSN 0304-0208; NLD; DA. 1981; VOL. 59; PP. 53-60; BIBL. 7 REF.Conference Paper

POLYNOMIALLY BOUNDED ALGORITHMS FOR LOCATING P-CENTERS ON A TREECHANDRASEKARAN R; TAMIR A.1982; MATH. PROGRAM.; ISSN 0025-5610; NLD; DA. 1982; VOL. 22; NO 3; PP. 304-315; BIBL. 17 REF.Article

Un algorithme polynomial pour reconnaître les graphes d'alternance = A polynomial algorithm for recognizing circle graphsBOUCHET, A; NIVAT, M.Comptes rendus des séances de l'Académie des sciences. Série 1, Mathématique. 1985, Vol 300, Num 16, pp 569-572, issn 0249-6291Article

Domination, independent domination, and duality in strongly chordal graphsFARBER, M.Discrete applied mathematics. 1984, Vol 7, Num 2, pp 115-130, issn 0166-218XArticle

A two-phase algorithm for solving a class of hard satisfiability problemsWARNERS, J. P; VAN MAAREN, H.Operations research letters. 1998, Vol 23, Num 3-5, pp 81-88, issn 0167-6377Article

A generalized uniform processor systemISHII, H; MARTEL, C; MASUDA, T et al.Operations research. 1985, Vol 33, Num 2, pp 346-362, issn 0030-364XArticle

A polynomial algorithm for the min-cut linear arrangement of treesYANNAKAKIS, M.Journal of the Association for Computing Machinery. 1985, Vol 32, Num 4, pp 950-988, issn 0004-5411Article

Fractional covers for forests and matchingsPADBERG, M. W; WOLSEY, L. A.Mathematical programming. 1984, Vol 29, Num 1, pp 1-14, issn 0025-5610Article

Polynomial testing of the query «is ab>cd?» with application to finding a minimal cost reliability ratio spanning treeCHANDRASEKARAN, R; TAMIR, A.Discrete applied mathematics. 1984, Vol 9, Num 2, pp 117-123, issn 0166-218XArticle

On the average length of lexicographic pathsBALINSKI, M. L; LIEBLING, T. M; NOBS, A.-E et al.Mathematical programming. 1986, Vol 35, Num 3, pp 362-364, issn 0025-5610Article

Optimal attack and reinforcement of a networkCUNNINGHAM, W. H.Journal of the Association for Computing Machinery. 1985, Vol 32, Num 3, pp 549-561, issn 0004-5411Article

Minimum path basesHARTVIGSEN, D.Journal of algorithms (Print). 1993, Vol 15, Num 1, pp 125-142, issn 0196-6774Article

The travelling salesman problem in graphs with 3 edge cutsetsCORNUEJOLS, G; NADDEF, D; RULLEYBLANK, W et al.Journal of the Association for Computing Machinery. 1985, Vol 32, Num 2, pp 383-410, issn 0004-5411Article

Heuristics for finding a maximum number of disjoint bounded pathsRONEN, D; PERL, Y.Networks (New York, NY). 1984, Vol 14, Num 4, pp 531-544, issn 0028-3045Article

Polynomial time algorithms for the MIN CUT problem on degree restricted treesMOON-JUNG CHUNG; MAKEDON, F; SUDBOROUGH, I. H et al.SIAM journal on computing (Print). 1985, Vol 14, Num 1, pp 158-177, issn 0097-5397Article

Aspects quantitatifs de Stellensätze et algorithmes de multiplicativité des sommes de carrésSimon Hamon, Odile; Mahe, Louis.1987, 104 p.Thesis

  • Page / 25